# SDR FDKA200605111

- Difficulty date: May 31, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 13,561 hours, 12,425 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Location: Cocpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW FOUND THE BACKUP PITCH TRIM SWITCH DOWN POSITION INOPERATIVE.  MAINTENANCE CLEANED SWITCH AND OPS CHECKED.
